# SDR ASAA2019030128462

- Difficulty date: March 1, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 42,411 hours, 12,777 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG019
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 42,624 hours, 12,676 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C #7827300 FOUND LONG TIME FAULT MESSAGE #75-20391 "THE VSV POSITION SIGNAL IS OUT OF RANGE." DEFERRED PER T/C #78273000 ON NR 1 ENG. GROUNDED - YES. REMOVED AND REPLACED THE NR 1 ENG LT VSV ACTUATOR, LEAK CHECK GOOD. ACTUATOR TEST PASS AND NO FAULTS FOUND AFTER RUN. REF AMM 75-31-01-000-801-F00 AND 75-31-01-400-801-F00. THIS CLEARS PLT DEFERRAL.
